# SDR ASAA12510963

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,256 hours, 5,973 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EGT (CT5ATP) TREND DATA SHOWS A SUDDEN SHIFT.  INDICATION ERRORS ARE SUSPECT.  REPLACED APU INLET TEMP SENSOR REF MM 49 61 31, OPS CHECK IS GOOD.
